|Calcium supplmnt interaction with TruvadaViramune combo?
Feb 13, 2010
Im about a month into my first HIV treatment. Its a Truvada Viramune combo. I also take a daily KPak suppliment combimation that I put together myself. I've heard that Calcium suppliments can interfere with these drugs and until I got clearer info I've pulled them from my daily supplements. Any thoughts?
| Response from Dr. Young
Hello and thanks for your post.
Your question is one of increasing interest as awareness of bone health issues among HIVers grows.
Standard dose calcium supplements shouldn't interfere with the HIV medications that your taking.
Nevertheless, I strongly recommend that patients tell their pharmacists and doctors about all of the medications and supplements that they take-- in order to be sure about interactions and to appropriately monitor for side effects.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Contracting HIV Blowjob From A Prostitute
- Black Spots After Swallowing Cum Worried I Have HIV
- Dark Bumps After Sensual Massage Worried I Have HIV
- Eye Floaters After Drinking Water Worried I Have HIV
- Sore On Tongue After Cunilingus Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.